MAUDE Adverse Event Report: CORDIS CORPORATION MYNXGRIP; DEVICE, HEMOSTASIS, VASCULAR

CORDIS CORPORATION MYNXGRIP; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5021
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the balloon of a 5f mynxgrip vascular closure device (vcd) was directly pulled out from the puncture site during withdrawal, resulting in closure failure.Manual compression was used for hemostasis.There was no reported patient injury.The operator had been trained and was proficient in the procedure, and the device was used routinely following angiography.The device was destroyed and will not be returned for evaluation.

Brand Name
MYNXGRIP
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key25141810
Report Number3004939290-2026-00553
Device Sequence Number9378483
Product Code MGB
UDI-Device Identifier10862028000403
UDI-Public(01)10862028000403(17)270520(10)F2513905
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5021
Device Lot NumberF2513905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ANGIOGRAPHIC CATHETER; UNKNOWN GUIDEWIRE; UNKNOWN SHEATH
Patient SexUnknown